# SDR PCAA9600272

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable Assy
- Part number: 82455011S011
- Condition: Shorted
- Location: Nr 2 Prop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO FEATHER ARMED ADVISORY LIGHT FLICKERED ON AND OFF DURING CLIMB-OUT.  FURTHER TESTING ON GROUND REVEALED NR 2 PROP WOULD NOT FEATHER.  TROUBLESHOT AND FOUND RIGHT ENGINE TSCU INTERFACE HARNESS AT FAULT.  REMOVED AND REPLACED HARNESS.  OPERATIONAL CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
